Paranormal space

From Wikipedia, the free encyclopedia
Jump to navigation Jump to search

In mathematics, in the realm of topology, a paranormal space (Nyikos 1984) is a topological space in which every countable discrete collection of closed sets has a locally finite open expansion.

See also[edit]

References[edit]

  • Nyikos (1984), "Problem Section: Problem B. 25", Top. Proc., 9
  • Smith, Kerry D.; Szeptycki, Paul J. (2000), "Paranormal spaces under ◊*", Proceedings of the American Mathematical Society, 128 (3): 903–908, doi:10.1090/S0002-9939-99-05032-7, ISSN 0002-9939, MR 1622981